Interpolation by spline spaces on classes of triangulations


Nürnberger, Günther ; Zeilfelder, Frank


Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Computational and Applied Mathematics
Volume: 119
Issue number: 1/2
Page range: 347-376
Place of publication: Amsterdam [u.a.]
Publishing house: North-Holland
ISSN: 0771-050X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Zeilfelder, Frank (2000) Interpolation by spline spaces on classes of triangulations. Journal of Computational and Applied Mathematics 119 1/2 347-376 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item